Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 75, NWS Nashville, TN

June 15, 20164 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 15, 2016, 3:52 PM CDT for 4 counties in Tennessee. It was in force for 38 min. 42 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2016, 3:52 PM CDT (20:52 UTC)
Expired
Jun 15, 2016, 4:30 PM CDT
In force
38 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Davidson County, TN, Robertson County, TN, Sumner County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:55 PM CDTTSTM WND DMG4 W Nashville, TN*** 1 INJ *** A 3-STORY SCAFFOLD COLLAPSED AT A WATER TOWER CONSTRUCTION SITE ON MORROW ROAD. REPORT INDICATES VICTIM FELL 70 FEET.
Jun 15, 3:55 PM CDTTSTM WND DMG4 W Nashville, TN*** 1 INJ *** A SCAFFOLD COLLAPSED AT A CONSTRUCTION SITE ON MORROW ROAD. REPORT INDICATES VICTIM FELL 70 FEET.
Jun 15, 3:55 PM CDTTSTM WND DMGPortland, TNTREE DOWN ON A HOUSE
Jun 15, 4:00 PM CDTTSTM WND DMG1 Ene Bordeaux, TNTREE DOWN ON ROSA PARKS BLVD NEAR MAINSTREAM DRIVE
Jun 15, 4:00 PM CDTTSTM WND DMG1 Wsw Bordeaux, TNTREE LIMBS KNOCKED DOWN POWER LINES WHICH CAUSED A FIRE AT THE NASHVILLE COMMUNITY CARES REHAB FACILITY ON HOSPITAL ROAD
Jun 15, 4:00 PM CDTTSTM WND DMG3 Sw Nashville, TNDAMAGE TO AN AWNING AT VANDERBILT UNIVERSITY
Jun 15, 4:00 PM CDTTSTM WND DMG3 Sw Nashville, TNDAMAGE TO AN AWNING AT VANDERBILT UNIVERSITY. LARGE TREE ALSO DOWN ON CAMPUS.
Jun 15, 4:02 PM CDTTSTM WND DMG1 N Madison, TNTREE FELL ONTO A HOUSE AT 1327 PIERCE ROAD IN MADISON KNOCKING DOWN POWER LINES AND TRAPPING A WOMAN INSIDE. NO INJURIES.
Jun 15, 4:02 PM CDTTSTM WND DMG6 Sw Nashville, TNREPORTS OF TREE LIMBS AND TREES DOWN IN THE GREEN HILLS AREA
Jun 15, 4:05 PM CDTTSTM WND DMG2 E Nashville, TNVIDEO SHOWS A TREE FALLING ONTO A BUILDING IN EAST NASHVILLE
Jun 15, 4:05 PM CDTTSTM WND DMG4 E Millersville, TN*** 2 INJ *** TREE FELL ONTO AND TWO MEN AT 1003 SANDY VALLEY ROAD. BOTH MEN WERE INJURED AND HOSPITALIZED.
Jun 15, 4:05 PM CDTTSTM WND DMGNashville, TNUP TO 18000 POWER OUTAGES REPORTED ACROSS NES SERVICE AREA INCLUDING OPRY MILLS MALL AND GREEN HILLS MALL. NASHVILLE FIRE DEPARTMENT RESPONDED TO 62 CALLS OF DOWNED TREES AND POWER LINES.
Jun 15, 4:06 PM CDTTSTM WND DMGMadison, TNSMALL TO MEDIUM SIZE TREE BLOWN DOWN
Jun 15, 4:09 PM CDTTSTM WND DMG5 S Nashville, TNIMAGE OF A LARGE TREE DOWNED
Jun 15, 4:09 PM CDTTSTM WND DMGGoodlettsville, TN5 INCH DIAMETER TREE LIMB DOWNED
Jun 15, 4:10 PM CDTTSTM WND DMG2 Ese Oak Hill, TNNUMEROUS TREES DOWN IN CRIEVE HALL AREA WITH SOME ON ROADS
Jun 15, 4:10 PM CDTTSTM WND DMG2 Ese Oak Hill, TNNUMEROUS TREES DOWN IN CRIEVE HALL AREA WITH SOME ON ROADS. ONE TREE FELL ON A HOUSE ON HUNTINGTON PARKWAY.
Jun 15, 4:12 PM CDTTSTM WND DMG3 Nne Nashville Airport, TNLARGE TREE DOWN IN DONELSON
Jun 15, 4:13 PM CDTTSTM WND DMG2 W Green Hill, TNNUMEROUS TREES AND LIMBS DOWN IN BRANDYWINE SUBDIVISION
Jun 15, 4:13 PM CDTTSTM WND DMGHendersonville, TNIMAGE AND SEVERAL REPORTS OF TREE LIMBS SNAPPED IN HENDERSONVILLE
Jun 15, 4:13 PM CDTTSTM WND DMGHendersonville, TNIMAGE AND SEVERAL REPORTS OF TREES AND TREE LIMBS SNAPPED IN HENDERSONVILLE
Jun 15, 4:14 PM CDTTSTM WND DMG1 Ene Hermitage, TNTREE DOWN ON A HOUSE IN TULIP GROVE AREA OF HERMITAGE
Jun 15, 4:14 PM CDTTSTM WND DMG2 N Nashville, TNIMAGE OF A TREE DOWN AT METRO CENTER
Jun 15, 4:14 PM CDTTSTM WND DMG2 S Green Hill, TNSEVERAL TREES DOWN IN DEVONSHIRE ROAD AREA
Jun 15, 4:15 PM CDTTSTM WND DMG1 Sse Green Hill, TNTSPOTTER REPORT OF SEVERAL LARGE TREES DOWN ON GRANDVIEW DRIVE NEAR LEBANON ROAD IN MOUNT JULIET
Jun 15, 4:15 PM CDTTSTM WND DMGGreen Hill, TNA TREE WAS SPLIT ALONG BIG HORN DRIVE. NUMEROUS BRANCHES WERE BLOWN DOWN ALONG SAUNDERSVILLE ROAD AND A FLAGPOLE WAS BENT ON MATTERHORN DRIVE.
Jun 15, 4:15 PM CDTTSTM WND DMGHermitage, TNIMAGE OF A ONE-FOOT DIAMETER TREE DOWNED
Jun 15, 4:16 PM CDTTSTM WND GST 531 Sw Nashville Airport, TNPEAK WIND OF 46 KNOTS OR 53 MPH MEASURED AT NASHVILLE INTL AIRPORT ASOS
Jun 15, 4:17 PM CDTTSTM WND DMG1 Ne Gallatin, TNGALLATIN NEWS REPORTED NUMEROUS TREES DOWN ACROSS GALLATIN WITH ONE FALLING ONTO A TRUCK ON PERROLEE ST
Jun 15, 4:17 PM CDTTSTM WND DMGMount Juliet, TNTREE FELL ACROSS THE MUSIC CITY STAR RAILROAD TRACKS IN MOUNT JULIET
Jun 15, 4:17 PM CDTTSTM WND DMGMount Juliet, TNTREE DOWN ON SOUTH GREENHILL ROAD PARTIALLY BLOCKING THE ROAD
Jun 15, 4:18 PM CDTTSTM WND DMG2 Nw Mount Juliet, TNLARGE MAPLE TREE DOWN AT WOODLAWN DRIVE
Jun 15, 4:18 PM CDTTSTM WND DMGGallatin, TNROOF BLOWN OFF OF A BUILDING ALONG BROADWAY BETWEEN N. WATER AND N. LOCUST.
Jun 15, 4:18 PM CDTTSTM WND DMGGallatin, TNIMAGE OF A LARGE TREE LIMB SNAPPED
Jun 15, 4:20 PM CDTTSTM WND DMG6 E Gallatin, TNTREES DOWN IN CASTALIAN SPRINGS
Jun 15, 4:21 PM CDTTSTM WND DMG5 Ne Gallatin, TNTREES DOWN IN THE DESHEA CREEK AREA NORTHEAST OF GALLATIN
Jun 15, 4:25 PM CDTTSTM WND DMG2 Sw Mount Juliet, TNA TREE WAS BLOWN DOWN ACROSS CENTRAL PIKE NEAR PLEASANT GROVE RD AND TRAFFIC WAS BLOCKED.
Jun 15, 4:25 PM CDTTSTM WND DMG2 W Mount Juliet, TNTREE BLOCKING THE ROAD AT 3000 WEST DIVISION STREET
Jun 15, 4:25 PM CDTTSTM WND DMG3 Ne Green Hill, TNTREE DOWN ON HOUSE AND POWER LINES DOWN ON ROYAL OAKS DRIVE IN NORTH MOUNT JULIET
Jun 15, 4:28 PM CDTTSTM WND DMG3 Sw Mount Juliet, TNIMAGE OF A LARGE TREE DOWN
Jun 15, 4:29 PM CDTTSTM WND DMG4 Wnw Lebanon, TNTREE FELL ON A CAR AT 11573 LEBANON ROAD
Jun 15, 4:40 PM CDTTSTM WND DMGMount Juliet, TNSEVERAL REPORTS OF TREES AND POWER LINES DOWN THROUGHOUT THE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 42 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

745 
WUUS54 KOHX 152052
SVROHX
TNC037-147-165-189-152130-
/O.NEW.KOHX.SV.W.0075.160615T2052Z-160615T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
352 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIDSON COUNTY IN MIDDLE TENNESSEE...
  EASTERN ROBERTSON COUNTY IN MIDDLE TENNESSEE...
  SUMNER COUNTY IN MIDDLE TENNESSEE...
  NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 430 PM CDT

* AT 351 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF CROSS PLAINS TO NEAR
  JOELTON...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GALLATIN...LEBANON...SPRINGFIELD...NASHVILLE...MADISON...
  HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
  MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...COOPERTOWN...
  BELLE MEADE...LAKEWOOD...WESTMORELAND...RIDGETOP...
  CROSS PLAINS AND PORTLAND.

NASHVILLE SOUNDS BASEBALL WILL ALSO BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS THE CLARKSVILLE AREA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! TO REPORT SEVERE
WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL
SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN NASHVILLE.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3664 8620 3645 8624 3645 8627 3637 8627
      3626 8631 3609 8650 3610 8652 3606 8653
      3608 8653 3609 8655 3603 8659 3612 8701
      3637 8691 3639 8692 3665 8683 3665 8659
      3663 8657 3665 8651
TIME...MOT...LOC 2051Z 286DEG 36KT 3657 8679 3629 8690 

HAIL...<.75IN
WIND...60MPH
 
$$

AL
1 follow-up statement
733 
WWUS54 KOHX 152107
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
407 PM CDT WED JUN 15 2016

TNC037-147-165-189-152130-
/O.CON.KOHX.SV.W.0075.000000T0000Z-160615T2130Z/
DAVIDSON TN-ROBERTSON TN-SUMNER TN-WILSON TN-
407 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR DAVIDSON...EASTERN ROBERTSON...SUMNER AND NORTHWESTERN WILSON
COUNTIES...

AT 405 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PORTLAND TO GOODLETTSVILLE TO 6 MILES NORTHWEST OF
BELLE MEADE...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...SPRINGFIELD...NASHVILLE...MADISON...
HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...WHITE HOUSE...
MILLERSVILLE...GREENBRIER...FOREST HILLS...OAK HILL...COOPERTOWN...
BELLE MEADE...LAKEWOOD...WESTMORELAND...RIDGETOP...
CROSS PLAINS AND PORTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIDESPREAD
WIND DAMAGE ACROSS MONTGOMERY AND ROBERTSON COUNTIES. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3664 8620 3645 8624 3645 8627 3637 8627
      3626 8631 3609 8650 3610 8652 3606 8653
      3608 8653 3609 8655 3603 8659 3612 8701
      3637 8691 3639 8692 3665 8683 3665 8659
      3663 8657 3665 8651
TIME...MOT...LOC 2105Z 293DEG 31KT 3661 8654 3635 8672 3618 8691 

HAIL...<.75IN
WIND...60MPH
 
$$

AL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:32 PM CDT, 20 minutes earlier.

Area forecast discussion, Jun 15, 3:32 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
332 PM CDT WED JUN 15 2016

.DISCUSSION...

Strong to severe thunderstorms now into our northwestern portions of
the cwa. Dewpoints in the 70s have allowed cape values to climb to
high levels this afternoon. In the mid and upper levels, pva is
helping to drive these storms as an impulse rides southeastward. 850
mb flow is rather light with only 15 to 20 kts indicated.
Nevertheless, these storms carry some height with them and a few
wind damage reports have been received over the past few hours.

HRRR seems to be handling this convection rather well. It indicates
that this activity should be rather progressive as it moves to the
southeast. Overnight...airmass will become more stable with time and
will therefore lower pops down to 20 to 30 percent after midnight.
Otw, will definitely include a pre evening period and tailor the
pops to the recent radar trends.

On Thursday, thermal troughing will lean more toward ridging as +23c
850 mb temps spread across the area. Northerly mid and upper level
flow looks disturbance free during the day with stronger low level
subsidence during the afternoon. However, with the activity
potentially becoming active again by evening, will still include a
slight chance of thunderstorms. Then on Thursday night, a frontal
boundary will be on approach. Given the heat in place, one would
think that reasonably high pops would be needed. However...mid level
temps are rather warm and the atmosphere looks capped. Question is,
will the boundary be strong enough to bust the cap and tap into the
impressively high cape values.  Latest spc day 2 info keeps the
slight risk to our east, where the better forcing along the boundary
resides. Will continue to carry low pops for showers and tstms.

Behind Thursday nights fropa, the drier air looks as though it will
win out by Friday and Friday nt.

For the near term temps, the heat on Thursday will definitely be on.
Will go mid to upper 90s for much of the area west of the Plateau.
We'll then cool it off a good 8 degrees or so on Friday.

In the ext fcst, gfs and euro solutions match up rather favorably.
A large shield of upper ridging looks as though it will dominate
much of the central and southern U.S.. The positioning of the axis
will pinwheel from the nations interior and elongate w-e over the
southern tier by Monday. Thankfully, The upper high center will
remain over the desert southwest and will put a hold on any
impressive thermal ridging across the southeastern U.S.. Thus, hot
and dry for the extended, but not too terrible and no heat
advisories are expected at this time. Dewpoints will be tolerable.

By late in the extended, w-e ridging will become suppressed and the
pattern will morph into more of a height elevated northwesterly flow
regime. With weak boundaries moving our way late in the extended,
will include low shower and thunderstorm chances by Wednesday.

&&

.AVIATION...
18Z TAF DISCUSSION.

A line of showers and thunderstorms has developed NW of KCKV. This
line will push SEWD over the next several hours and likely affect
all 3 of our mid-state terminals through 00Z this evening. Gusty
winds and reduced vis are the mostly likely effects from this line
for a couple of hours at each terminal. Have tried to time this
line out with TEMPOs for KCKV/KBNA and will AMD later for KCSV as
the line closes in on I-65.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      71  96  72  88  68 /  40  20  20  10   0
Clarksville    72  96  70  87  66 /  30  20  20  10   0
Crossville     70  89  66  80  63 /  50  20  20  10   0
Columbia       71  96  72  89  68 /  50  20  20  20   0
Lawrenceburg   71  96  71  89  67 /  50  20  20  20   0
Waverly        71  95  71  87  66 /  40  20  20  10   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........Unger
Hazardous weather outlook, Jun 15, 12:55 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1255 PM CDT WED JUN 15 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-161800-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1255 PM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LINE OF SHOWERS AND THUNDERSTORMS WILL PROVIDE AN OPPORTUNITY
FOR DAMAGING STRAIGHT LINE WINDS THIS AFTERNOON FOR MOST OF MIDDLE
TENNESSEE. THE LINE WILL BREAK ACROSS THE TENNESSEE RIVER AROUND
130 PM AND MOVE SWIFTLY THROUGH THE MID-STATE, LIKELY EXITING BY
7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT. A
FEW STORMS COULD BE STRONG OR POSSIBLY SEVERE WITH DAMAGING WIND
GUSTS BEING THE MAIN THREAT.

HEAT INDEX VALUES WILL AGAIN RISE INTO THE UPPER 90S TO LOW 100S
ACROSS MUCH OF MIDDLE TENNESSEE ON THURSDAY. PROLONGED OUTDOOR
EXPOSURE COULD RESULT IN HEAT EXHAUSTION OR HEAT STROKE IF
PRECAUTIONS ARE NOT TAKEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND MAY BECOME
NECESSARY AGAIN THURSDAY NIGHT.

27

In the hours before

Local storm report, Jun 15, 2:46 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND GST     DOVER                   36.48N  87.84W
06/15/2016  E65 MPH          STEWART            TN   EMERGENCY MNGR

            ALSO STARTING TO GET REPORTS OF POWER OUTAGES.

&&

EVENT NUMBER OHX1600544

JACKSON
Local storm report, Jun 15, 3:06 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
306 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
06/15/2016                   STEWART            TN   EMERGENCY MNGR

            A FEW TREES DOWN IN DOVER

&&

EVENT NUMBER OHX1600545

JACKSON
Local storm report, Jun 15, 3:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
322 PM CDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     CLARKSVILLE             36.56N  87.35W
06/15/2016                   MONTGOMERY         TN   EMERGENCY MNGR

            WIDESPREAD TREES DOWN ACROSS MONTGOMERY COUNTY

&&

EVENT NUMBER OHX1600546

JACKSON
Special weather statement, Jun 15, 3:37 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
337 PM CDT WED JUN 15 2016

TNZ024-025-056-057-152115-
DICKSON TN-PERRY TN-HICKMAN TN-HUMPHREYS TN-
337 PM CDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DICKSON...NORTHERN
PERRY...HUMPHREYS AND NORTHERN HICKMAN COUNTIES UNTIL 415 PM CDT...

AT 336 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HURRICANE MILLS...OR NEAR WAVERLY...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...WAVERLY...NEW JOHNSONVILLE...MCEWEN...HURRICANE MILLS...
LOBELVILLE...PINEWOOD...BON AQUA...NUNNELLY...MOUSETAIL LANDING STATE
PARK...LYLES...BUCKSNORT AND I-40 NEAR THE TENNESSEE RIVER.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3577 8798 3583 8797 3587 8794 3592 8793
      3594 8793 3594 8800 3596 8802 3598 8802
      3600 8800 3603 8800 3607 8796 3618 8755
      3593 8721 3566 8802 3572 8804
TIME...MOT...LOC 2036Z 329DEG 32KT 3601 8781

27

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 2:14 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart46 min
Jun 15, 2:46 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart44 min
Jun 15, 2:58 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart47 min
Jun 15, 3:24 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson36 min
Jun 15, 3:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson31 min
Jun 15, 3:37 PM CDTSpecial Weather StatementOHXHumphreys38 min
Jun 15, 4:01 PM CDTSpecial Weather StatementOHXMaury, Williamson44 min
Jun 15, 4:03 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry42 min
Jun 15, 4:24 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson36 min
Jun 15, 4:26 PM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale49 min
Jun 15, 4:32 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson28 min
Jun 15, 4:37 PM CDTSpecial Weather StatementOHXLawrence, Wayne38 min
Jun 15, 4:39 PM CDTSpecial Weather StatementOHXMarshall, Maury51 min
Jun 15, 4:45 PM CDTSpecial Weather StatementOHXHickman, Lewis, Perry45 min
Jun 15, 4:53 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren, Wilson37 min
Jun 15, 4:56 PM CDTSpecial Weather StatementOHXClay, DeKalb, Jackson, Putnam, Smith49 min
Jun 15, 5:01 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Smith, Warren, White29 min
Jun 15, 5:18 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall27 min
Jun 15, 5:23 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne37 min
Jun 15, 5:27 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Grundy, Rutherford, Warren48 min
Jun 15, 5:29 PM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, Van Buren, Warren, White31 min
Jun 15, 5:30 PM CDTSpecial Weather StatementOHXGiles, Lawrence, Marshall, Wayne45 min
Jun 15, 5:36 PM CDTSpecial Weather StatementOHXFentress, Overton, Pickett, Putnam39 min
Jun 15, 5:36 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall24 min
Jun 15, 5:39 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall21 min
Jun 15, 5:54 PM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Grundy, Van Buren, Warren51 min
Jun 15, 6:00 PM CDTSpecial Weather StatementOHXCumberland, White30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.